# SDR 2025FA0000277

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N25114
- Make and model: Cessna 172S
- Aircraft serial: 172S13298
- Aircraft time: 93 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: 05412024
- Condition: Failed
- Location: Zone 700
- Part time: 93 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING FIRST 100HR INSPECTION RIGHT LANDING GEAR BUSHING COMPLETELY WORN/ BLOWN OUT WITH NO INDICATIONS OF A HARD LANDING TO CAUSE THIS. DEFECTIVE MAIN LANDING GEAR BUSHING HAVE BEEN AN ONGOING TREAD WITH THE LAST FEW YEARS MODELS OF 172S.
